加载中…
C. Thomassen (Proc. London Math. Soc. (3) 42 (1981), 231-251) gave a characterization of strongly connected non-Hamiltonian digraphs of order $p\geq 3p-1$. In this paper we give an analogous characterization of strongly connected non-Hamiltonian digraphs with Meyniel-type condition (the sum of degrees of every pair of non-adjacent vertices and at least ). Moreover, we prove that such digraphs contain cycles of all lengths , for , where is the length of a longest cycle in .

生成讲解博客的中文版本

生成AI智能校验的中文版本